MathSciNet Relay Station
MathSciNet bibliographic data
MR1162433 (94c:03049) 03C60 (03C40 12L99)
Chatzidakis, Zoé; van den Dries, Lou; Macintyre, Angus Definable sets over finite fields. J. Reine Angew. Math. 427 (1992), 107–135.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement